# SDR SWAA990244

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 161A11401
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT MLG SEVERE VIBRATION ON LANDING.  UPPER TORSION LINK BROKE.  BOEING, ENGINEERING, QC AND SWA MX ALL ON SITE.  INCIDENT STILL UNDER INVESTIGATION.
